# SDR SWAA970396

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT PRESSURE BULKHEAD DENTED AT FLOOR LEVEL, BS 1016.  REPAIRED PER BOEING SRM.
